# SDR DALA14031659213

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1364, LONERON 29R CORRODED WHERE FRAME ATTACH ANGLES AND SKIN JOINT.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW FORMER IAW SRM 51-10-03.
